MAUDE Adverse Event Report: SMITH & NEPHEW, INC. DYONICS 25 DAY TUBE SET (3); ARTHROSCOPE

SMITH & NEPHEW, INC. DYONICS 25 DAY TUBE SET (3); ARTHROSCOPE
Model Number 7211007
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no hospitalization required.No outcomes attributed to this event.
 
Additional Manufacturer Narrative
Foreign zip code: (b)(6).
 
Event or Problem Description
It was reported that the device had some issues of overpressure, causing leaking that squirted up to the ceiling.There was no delay or patient injury reported.
 
Additional Manufacturer Narrative
The reported device was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A relationship, if any, between the subject device and the reported event could not be determined.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.

Brand Name
DYONICS 25 DAY TUBE SET (3)
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave
oklahoma city OK 73107 6512
MDR Report Key7667200
Report Number1643264-2018-00519
Device Sequence Number1409779
Product Code HRX
UDI-Device Identifier03596010543608
UDI-Public(01)03596010543608(17)200930(10)50688195
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K051326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model Number7211007
Device Catalogue Number7211007
Device Lot Number50688195
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/04/2018
Supplement Date Received by Manufacturer07/04/2018
08/03/2018
Initial Report FDA Received Date07/06/2018
Supplement Report FDA Received Date07/10/2018
08/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;